On the divisibility of $σ_ν (n)$
Acta Arithmetica, Tome 10 (1964) no. 3, pp. 245-285
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_10_3_245_285,
author = {E. Scourfield},
title = {On the divisibility of $\ensuremath{\sigma}_\ensuremath{\nu} (n)$},
journal = {Acta Arithmetica},
pages = {245--285},
year = {1964},
volume = {10},
number = {3},
doi = {10.4064/aa-10-3-245-285},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-10-3-245-285/}
}
E. Scourfield. On the divisibility of $σ_ν (n)$. Acta Arithmetica, Tome 10 (1964) no. 3, pp. 245-285. doi: 10.4064/aa-10-3-245-285
Cité par Sources :